# SDR CALA2022060101409

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 78,564 hours, 30,483 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Support Angle
- Part number: D5227902620300
- Condition: Cracked
- Location: Lh Fwd Emer Ext
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD EMERGENCY EXIT DOOR AFT SUPPORT ANGLE HAS CRACK SUPPORT T ASK GENERATED BY V061771 AT HAECO LCQ PER NR 9294697/30697 REMOVED AND REPLACED SUPPORT ANGLE ON EXIT DOOR LH AFT IAW A320 SRM 51-42-11 & SRM 51-72-11 PERFORMED BY V052030 INSP BY V892285
